Enlarge Image

Calpol 6+ Sugar Free Strawberry

140ml
Only 7 In Stock
Please select an item from the list
€8.30
Buy
Add to WishList
Be the first to review this product Write A Review
  • Description
  • Reviews
  • Q&A

 

Calpol Six Plus Sugar Free Strawberry

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and / or fever in many conditions including:

  • cold and flu
  • headache
  • toothache
  • earache
  • post-immunisation fever
  • sore throat
  • other aches and pains

It is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.
Available in 60ml & 140ml Bottles.

Directions:
This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old
For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

  • 6-8 years; How Much – up to 4 times a day: One 5 ml spoonful (large end)
  • 8-10 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end)
  • 10-12 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end)
  • 12-16 years; How Much – up to 4 times a day: Two to three 5 ml spoonfuls (large end)
  • Adults and children over 16 years; How Much – up to 4 times a day: Two to four 5 ml spoonfuls (large end)

Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Cautions & Warnings:
Do not exceed the stated dose
ContainsParacetamol – Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.
Do not store above 25°C
Store in the original package

PSI Logo